Does Topamax (topiramate) cause or cure acne? Topamax reviews.

If you have used Topamax (topiramate) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Topamax, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

3 Replies to “Does Topamax (topiramate) cause or cure acne? Topamax reviews.”

  1. i’ve been on Topamax since i was 17 currently 21 i started on 25mg and worked my way up to 400mg i never had acne let alone rarely had a single pimple my entire life until i started Topamax! within the first two weeks of taking Topamax i started getting pimples around my cheeks, jaw and chin the higher the dosage the worser it got and the further it spread, onto my forehead, my back, slightly on my chest, neck. Absolutely everything i tried nothing would work! i went to dermatologist, i got allergy tested for everything i went vegan the only thing i got pin it down to was my epilepsy medication (Topamax) i could go to my neurologist and ask for it to be changed but it works and the last thing i want is to go on a medication that doesn’t work and have to start all over again!!!!!!!!!

  2. I started the generic Topamax a month ago for weight loss. I am on 50mg once a day and about a week and a half into starting it, the acne popped up. It was first a zit here, then another one there; however, a month later, they are all over the lower part of my face. They are popular on my cheek and neck mostly, and it’s the big squishy looking ones. I’m 32 and never had bad acne until now. I will be more than likely switching medications.

  3. I started with 25 mg Topamax daily to treat migraines without aura and i started to notice a change in my skin with it producing more oil and more pimples popping up on my cheeks and chin especially but it wasn’t anything significant until three months later I increased my dosage to 50mg per day and that’s when I started to see uncontrollably oily skin and pimples like I had never had before I never had perfect skin as a teenager but I’m in highschool and that’s expected but there was an obvious change and decline in the appearance of my skin that i was poor health or sweating in my makeup so I changed both of things and still no luck. then I found this website and it finally clicked the acne is definitely medication related and Ill be switching migraine medications to clear up my skin now that i know what the culprit is. It took me 7 months on Topamax and my skin progressively getting worse and worse to finally see what was doing all the damage

Leave a Reply

Your email address will not be published.